Sign-in (or register) to check out the new features we've just launched!

Possible Causes For Hyperserotoninemia/SSRI toxicity - Causes

Ads

List of current finding(s):

Drugs
St Johns wort herbal/intake
Citalopram (Celexa/Lexapro isomer) Administration/Toxicity
Fluoxetine (Prozac) Administration/Toxicity
Fluvoxamine (Luvox) Administration/Toxicity
Linezolid (Zyvox) Administration/Toxicity
Ondansetron (Zofran) Administration/Toxicity
Paroxetine (Paxil) Administration/Toxicity
Sertraline (Zoloft) Administration/Toxicity
Hyperserotoninemia/serotonin syndrome
Vilazodone (Viibryd) administrtion/Toxicity
Poisoning (Specific Agent)
Ecstacy drug/MDMA/Derivatives
Synonyms
Drug and medicament poisoning, Drug and medicament poisoning (disorder), Drug poisoning, DRUG TOX, Drug Toxicities, Drug toxicity, Drug/medicament poisoning, Hyperserotoninemia, Intoxication by drug, Medicament poisoning, MEDICATION TOXICITY, Medicinal poisoning, medicinal toxicity, Overdose drug with tox effect, Overdose of drug with toxic effect, Poison medicinal, Poisoning by drug AND/OR medicinal substance, Poisoning by drug AND/OR medicinal substance (disorder), Poisoning by drugs and/or medicaments, Poisoning by drugs/medicaments, Poisoning by medicaments, Poisoning by medicaments (disorder), Poisoning by unspecified drug or medicinal substance, SSRI, Therapeutic agent toxicity, TOX DRUG, Toxicities Drug, Toxicity Drug, Toxicity medicinal
Definition
Be the first to add a definition for Hyperserotoninemia/SSRI toxicity - Causes
External Links Related to Hyperserotoninemia/SSRI toxicity - Causes
Google
Wikipedia
Merck
Images
PubMed (National Library of Medicine)
NGC (National Guideline Clearinghouse)
Medscape (eMedicine)
Harrison's Online (accessmedicine)
NEJM (The New England Journal of Medicine)
Ads